# SDR CALA2019071801210

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: D5348011521203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SKIN PLATE BETWEEN STRG 38R-39R IS CORRDED APPRX. 2" AFT FRAME 65 A3NB-53-3-6185 PER NON ROUTINE 9293158 ACCOMPLISHED REPAIR IAW ECRA 5331-02416 PART 1. ACCOMPLISH THE IN ITIAL INSPECTION REQUIREMENTS PER PART 2 OF ECRA 5331-02416 ON OR BEFORE THE AIRCRAFT REACHES 94,607 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 92,607 FC BUT BEFORE 93, 607 FC FOR THE INSPECTION REQUIREMENTS.ALL WORK ACCOMPLISHED ON NR 3777990. APPROVED TO CARRY REF ECRA 5331-02416, ACCOMPLISH INITIAL INSPECTION ON OR BEFORE ACFT REACHES 94,607 TOTAL ACFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 92,607 BUT BEFORE 93,607 FOR THE INSPECTION REQUIREMENTS . TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT R
